Startseite UB

Asymptotic solutions of the evolution equation for the polarized nucleon structure function g2(x, Q2)

Ali, Ahmed and Braun, Vladimir M. and Hiller, G. (1991) Asymptotic solutions of the evolution equation for the polarized nucleon structure function g2(x, Q2). Physics Letters B 266 (1-2), pp. 117-125.

[img]
Preview
PDF
Download (514kB)

at publisher (via DOI)


Abstract

We show that quark operators of twist 3 contributing to the polarized nucleon structure function g2tw.3(x, Q2) decouple from the evolution equation for the quark-gluon operators of the same twist in two important limits,Nc→∞ and n→∞ (Nc is the number of colours and n refers to the nth moment of g2). The anomalous dimensions for the quark operators turn out to be always the lowest ones in the ...

plus


Export bibliographical data

Item Type:Article
Date:22 August 1991
Institutions:Physics > Institute of Theroretical Physics > Chair Professor Braun > Group Vladimir Braun
Identification Number:
ValueType
10.1016/0370-2693(91)90753-DDOI
Subjects:500 Science > 530 Physics
Status:Published
Refereed:Unknown
Created at the University of Regensburg:Unknown
Owner: Universitätsbibliothek Regensburg
Deposited On:12 Apr 2010 12:32
Last Modified:13 Mar 2014 13:15
Item ID:14002
Owner Only: item control page
  1. University

University Library

Publication Server

Contact person
Gernot Deinzer

Telefon 0941 943-2759
Contact